# SDR QXEA0001780

- Difficulty date: June 25, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Aircraft time: 22,676 hours, 31,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- PASSENGER CABIN DOOR HARD TO OPEN.  WHEN CLOSED, AFTER RELEASED, DOOR WILL NOT OPEN EVEN AFTER PUSHED.  LUBED DOOR ASSEMBLY MECHANISM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
